Generalized nonlinear sigma models on symmetric spaces

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We point out that the nonlinear sigma models on symmetric spaces as considered by Eichenherr and Forger can be generalized to include a larger class of models possessing dual symmetry. The well-known axially symmetric gravitational vacuum and electrovac problems as well as the axially symmetric Kaluza-Klein dyons fall into this class.

Original languageEnglish
Pages (from-to)413-416
Number of pages4
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume158
Issue number5
DOIs
StatePublished - 29 Aug 1985

Fingerprint

Dive into the research topics of 'Generalized nonlinear sigma models on symmetric spaces'. Together they form a unique fingerprint.

Cite this